Hello, I am 5 weeks pregnant of have had some dark brown discharge for about 3 days, its not alot, but a little more than just spotting. I do not have an ob to call yet, (ill be setting this up next week) I tried to call the hospital but they would not let me talk to anyone, and said if i was concerned i could come to the ER. Im really trying to avoid that. I dont have any cramping or pain. Ive searched the net for the last two days and have very mixed responses. i.e implantation bleeding, signs of an up coming miscarriage ect. Im trying not to worry, but any info you ladies could give me would be greatly appreciated, thanks!Answer Question
Answer by HollySebeck at 11:16 AM on Jun. 5, 2011
Can you call your primary care doc?? If you don't have an OB/midwife that's who you'd see. Then maybe they can refer and get you into an OB quicker. You can always switch OB/midwives if you don't like the first one but this could get you in quicker!!
Answer by Crafty26 at 11:19 AM on Jun. 5, 2011
Answer by ta2dirishlass at 11:32 AM on Jun. 5, 2011
Answer by palexander at 12:02 PM on Jun. 5, 2011
The unfortunate truth is that there really is nothing they CAN do. I had early spotting with all of my pregnancies. Two when to term, the others ended in a loss. I had a lot of spotting with my twins as I had a hematoma in my uterus as well as the 2 sacks with the babies. It's OK to wait as there is nothing they can do. With the hematoma, I was told to take it easy, no heavy lifting or straining as it could end the pregnancy. I was in the clear at around 12 weeks.
Take it easy and follow up with your doctor when you can.
Answer by JSD24 at 12:10 PM on Jun. 5, 2011
Answer by xxhazeldovexx at 12:24 PM on Jun. 5, 2011
Brown blood signifies old blood and therefore is most likely implantation bleeding. There are other reason is could happen but they are less common.
I had brown spotting until I started taking my progestrone supplement when my blood work showed low progestrone levels. Low progestrone cause my miscarriage in January so they started a supplement as soon as they noticed a downward trend which was at about 4.5 weeks along. My brown spotting which actually at times leaked all the way through my undies and onto my pants because there was so much went away after taking the supplement for 2 days.
I would not worry too much but if you are really worrried you can get check out at the ER. They can at least test you hormone levels for you to see what is going on and repeat them in 48 hours to see what the trend
Answer by miasmommy21407 at 3:12 PM on Jun. 5, 2011